# SDR CALA2022031400652

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D531142360091
- Condition: Cracked
- Location: Fwd Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD DOOR STOP AT FR16 STOP #7 IB UPPER HOLE HAS CRACK INDICAT ION IN INTERCOSTAL LAYER PER HAECO LCQ N/R 9290152/22152 GEN BY V892444 REMOVED AND REPLACED INTERCOASTAL AT FR 16 LH DOOR STOP #7 IAW A 319 SRM 51-72-11-911-002. ACMP BY MECH V061742 INSP BY V077960
